I often have trouble breathing, my stomach burns and when lying down, it gurgles. No medication seems to help. I do not take any prescription drugs, only vitamins.
I recently had all the blood tests possible and all results are super, not diabetic, cholesterol counts are normal. Then went for colonoscopy and endoscopy. But results showed no polyps, no ulcer. So why do I have a breathing problem and burning feeling in my stomach just before I eat and a bit afterwards? I kept track of food and seem to have trouble with food containing MSG. I have no bad taste in my mouth and some OTC pills help a little. When I have an attack, my sides begin to convulse. If I am near the hot tub I find the warm water and jets help relieve the pain and nausea. Strange that living in another country for a year without processed food - I had no problem. I do have asthma symptoms, but no one wants to say for sure I have asthma only asthma-like symptoms. Emergency inhalers work for about an hour. I can work outside and feel great, I come inside to do normal housework and I am winded. No carpets, all hard wood flooring, every gadget possible to withdraw pollutants from the air, clean with Lysol to keep everything clean.
So what's the problem and why do I not feel 100%? Is it all in my head? I am happily married, comfortable in same home for over 20 years.
Well, definitely stay away from foods that seem to make it worse. Have you tried OTC stomach medicines? Tums, Gaviscon, Pepto-Bismol and Zantac are several options. See if any of them help.
About the breathing problems:
Stop using Lysol! Cleaning chemicals are a major asthma trigger. No strong disinfectants, no air fresheners. (If someone in your house gets a nasty case of flu, THEN disinfect things.) If you have an ionizing air filter, turn it off. (A HEPA filter is good, but the ionizers actually produce a dangerous substance called ozone.)
Instead, you should just wipe up dust with a damp cloth, and wash sheets in hot water.
Vitamins make my stomach burn every time I take them! Maybe try to stop them for a while? The breathing problem could be in your head since you can not find a reason for the stomach pain. i hope you resolve this soon!
Thank you, Jane, for such quick responses. Yes, I have tried some OTC and for temporary relief Zantac is best. I never thought about ionizer, I have three of them. I will stop the Lysol immediately!
I do have to take 2000mg of D and 1000 mg of Calcium so I can't stop those. I got sick using the osteoporosis pills, can't take them and because I often live in other countries for 5 months or more as an international consultant, I need to take the intravenous medication that last for 6 months to a year. However, finding a doctor who will prescribe is my problem. I am on Medicare and after coming back to US in April, it took 6 calls to find one who would take Medicare. He knows nothing about that medication and keeps sending me to specialists who say yes there is a problem, but we can't find the cause.
Maybe the breathing problem is due to stress encountered when I get home.